# SDR 2001UALA01744

- Difficulty date: August 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 25,178 hours, 8,663 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201042092
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LOSS OF FLUID. SUPPLEMENTAL DATA UPDATE LEFT MAIN LANDING GEAR LOCKSTAY ACTUATOR HYDRAULIC LINE SWIVEL SHEARED.REPLACED LINE ASSEMBLY AND LEAK CHECKED.  NO LEAKS NOTED.
